# SDR HEEA0013370

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bushing
- Part number: 20012403528
- Condition: Damaged
- Location: M/R Drive
- Component: 222010509105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING DAMAGED. REPLACED WITH SERVICEABLE PART.
